# SDR LR7A01064

- Difficulty date: August 5, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 44,117 hours, 29,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fs 737e-817e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HC05297 FOUND FS 737E - 817E CENTER FLOOR PANEL WARPED AND CORRODED AT BL 0, WL 146.REPLACED FLOOR PANEL IAW SRM SMP 583-53-40-05.  NR 2121.
